# SDR UPS02837902

- Difficulty date: March 1, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 65,884 hours, 25,282 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 MOULD-LINE DOUBLER AT NR 1 PYLON HAS PREVIOUSLY INSTALLED REPAIR DOUBLER ON THE I/B SIDE THATS CRACKED AT FASTENER HOLE.  REMOVED DOUBLER, PERFORMED HFEC AND BOLT HAVE HFEC IAW NDT SPM 06-10.001 AND 06-10.003.  CRACKS PRESENT IN 5 EA HOLES, FABBED REPAIR BUSHINGS IAW REO G08542.  INSTALLED BUSHINGS IAW REO G08542 & DC8 SRM 51-1-25.  FABBED WASHER, INSTALLED RIVET THROUGH BUSHING & WASHER IAW REO G08542 & SRM 51-1-21.  PERFORMED HFEC, NO CRACKS NOTED.
